RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dautova, Dina Nailevna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:69
Abstract pages:340
Full texts:4
References:26
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Keywords: conformal module, doubly-connected domain, quadrilateral, quasiconformal mappings, convergence to a kernel
   
Main publications:
  • \by D.\,N.~Dautova \paper Asimptotika modulei rombovidnykh okon \inbook Materialy Dvenadtsatoi molodezhnoi nauchnoi shkoly-konferentsii <<Lobachevskie chteniya--2013>>. Trudy Matematicheskogo tsentra im. N.\,I.~Lobachevskogo. T.~47 \publ Izd-vo Kazansk. matem. ob-va \publaddr Kazan \yr 2013 \pages 39--40

http://www.mathnet.ru/eng/person123600
List of publications on Google Scholar
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=6825-6951
http://orcid.org/0000-0002-7880-7598
http://www.researcherid.com/rid/N-8829-2016

Publications in Math-Net.Ru
2018
1. D. N. Dautova, S. R. Nasyrov, “Asymptotics of the Modules of Mirror Symmetric Doubly Connected Domains under Stretching”, Mat. Zametki, 103:4 (2018),  503–518  mathnet  elib; Math. Notes, 103:4 (2018), 537–549  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020